Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("OLKIN I")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 63

  • Page / 3
Export

Selection :

  • and

MONOTONICITY PROPERTIES OF DIRICHLET INTEGRALS WITH APPLICATIONS TO THE MULTINOMIAL DISTRIBUTION AND THE ANALYSIS OF VARIANCEOLKIN I.1972; BIOMETRIKA; G.B.; DA. 1972; VOL. 59; NO 2; PP. 303-307; BIBL. 5 REF.Serial Issue

RANGE RESTRICTION FOR PRODUCT-MOMENT CORRELATION MATRICESOLKIN I.1981; PSYCHOMETRIKA; ISSN 0033-3123; USA; DA. 1981; VOL. 46; NO 4; PP. 469-472; BIBL. 8 REF.Article

MATRIX EXTENSIONS OF LIOUIVILLEDIRICHLET-TYPE INTEGRALSOLKIN I.1979; LINEAR ALGEBRA APPL.; USA; DA. 1979-12; VOL. 28; PP. 155-160; BIBL. 5 REF.Article

Estimating a Cholesky decompositionOLKIN, I.Linear algebra and its applications. 1985, Vol 67, pp 201-205, issn 0024-3795Article

CLUSTERING ESTIMATES OF EFFECT MAGNITUDE FROM INDEPENDENT STUDIESHEDGES LV; OLKIN I.1983; PSYCHOLOGICAL BULLETIN; ISSN 0033-2909; USA; DA. 1983; VOL. 93; NO 3; PP. 563-573; BIBL. 21 REF.Article

ADMISSIBLE AND MINIMAX ESTIMATION FOR THE MULTINOMIAL DISTRIBUTION AND FOR K INDEPENDENT BINOMIAL DISTRIBUTIONSOLKIN I; SOBEL M.1979; ANN. STATIST.; USA; DA. 1979; VOL. 7; NO 2; PP. 284-290; BIBL. 12 REF.Article

UNBIASEDNESS OF INVARIANT TESTS FOR MANOVA AND OTHER MULTIVARIATE PROBLEMSPERLMAN MD; OLKIN I.1980; ANN. STAT.; ISSN 0090-5364; USA; DA. 1980; VOL. 8; NO 6; PP. 1326-1341; BIBL. 36 REF.Article

VOTE-COUNTING METHODS IN RESEARCH SYNTHESISHEDGES LV; OLKIN I.1980; PSYCHOL. BULL.; ISSN 0033-2909; USA; DA. 1980; VOL. 88; NO 2; PP. 359-369; BIBL. 9 REF.Article

The density of the inverse and pseudo-inverse of a random matrixOLKIN, I.Statistics & probability letters. 1998, Vol 38, Num 2, pp 131-135, issn 0167-7152Article

THE ASYMPTOTIC DISTRIBUTION OF COMMONALITY COMPONENTSHEDGES LV; OLKIN I.1981; PSYCHOMETRIKA; ISSN 0033-3123; USA; DA. 1981; VOL. 46; NO 3; PP. 331-336; BIBL. 14 REF.Article

MAJORIZATION IN MULTIVARIATE DISTRIBUTIONS.MARSHALL AW; OLKIN I.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1189-1200; BIBL. 18 REF.Article

A matrix formulation on how deviant an observation can beOLKIN, I.The American statistician. 1992, Vol 46, Num 3, pp 205-209, issn 0003-1305Article

DOMAINS OF ATTRACTION OF MULTIVARIATE EXTREME VALUE DISTRIBUTIONSMARSHALL AW; OLKIN I.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 1; PP. 168-177; BIBL. 31 REF.Article

An inequality for a sum of formsOLKIN, I.Linear algebra and its applications. 1983, Vol 52-53, pp 529-532, issn 0024-3795Article

THE DISTANCE BETWEEN TWO RANDOM VECTORS WITH GIVEN DISPERSION MATRICESOLKIN I; PUKELSHEIM F.1982; LINEAR ALGEBRA AND ITS APPLICATIONS; ISSN 0024-3795; USA; DA. 1982; VOL. 48; PP. 257-263; BIBL. 3 REF.Article

MAXIMUM LIKELIHOOD ESTIMATION IN A TWO-WAY ANALYSIS OF VARIANCE WITH CORRELATED ERRORS IN ONE CLASSIFICATIONOLKIN I; VAETH M.1981; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1981; VOL. 68; NO 3; PP. 653-660; BIBL. 6 REF.Article

ESTIMATING COVARIANCES IN A MULTIVARIATE NORMAL DISTRIBUTION.OLKIN I; SELLIAH JB.1977; IN: STAT. DECIS. THEORY RELAT. TOP. II. SYMP. PROC.; LAFAYETTE, IND.; 1976; NEW YORK; ACADEMIC PRESS; DA. 1977; PP. 313-326; BIBL. 10 REF.Conference Paper

ADJUSTING P VALUES TO ACCOUNT FOR SELECTION OVER DICHOTOMIESSHAFER G; OLKIN I.1983; JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION; ISSN 0162-1459; USA; DA. 1983; VOL. 78; NO 383; PP. 674-678; BIBL. 5 REF.Article

A NEW CLASS OF MULTIVARIATE TESTS BASED ON THE UNION-INTERSECTION PRINCIPLEOLKIN I; TOMSKY JL.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 4; PP. 792-802; BIBL. 19 REF.Article

AN INTRODUCTION TO RANKING AND SELECTIONGIBBONS JD; OLKIN I; SOBEL M et al.1979; AMER. STATISTICIAN; USA; DA. 1979; VOL. 33; NO 4; PP. 185-195; BIBL. 2 P.Article

A COMPARISON OF N ESTIMATORS FOR THE BINOMIAL DISTRIBUTIONOLKIN I; PETKAU AJ; ZIDEK JV et al.1981; J. AM. STAT. ASSOC.; ISSN 0003-1291; USA; DA. 1981; VOL. 76; NO 375; PP. 637-642; BIBL. 14 REF.Article

INEQUALITIES: THEORY OF MAJORIZATION AND ITS APPLICATIONSMARSHALL AW ED; OLKIN I ED.1979; MATH. SCI. ENGNG; USA; DA. 1979; VOL. 143; 589 P.; BIBL. 22 P.Serial Issue

A SUBSET SELECTION TECHNIQUE FOR SCORING ITEMS ON A MULTIPLE CHOICE TESTGIBBONS JD; OLKIN I; SOBEL M et al.1979; PSYCHOMETRIKA; USA; DA. 1979; VOL. 44; NO 3; PP. 259-270; BIBL. 12 REF.Article

BASEBALL COMPETITIONS ARE ENOUGH GAMES PLAYED.GIBBONS JD; OLKIN I; SOBEL M et al.1978; AMER. STATISTICIAN; USA; DA. 1978; VOL. 32; NO 3; PP. 89-95; BIBL. 14 REF.Article

Diagnostic statistical procedures in medical meta-analysesOLKIN, I.Statistics in medicine. 1999, Vol 18, Num 17-18, pp 2331-2341, issn 0277-6715Conference Paper

  • Page / 3